After five years of avoiding them, a wasp got me on the head today. I was at an event so went to the First Aid tent to see if they had any anthisan. They didn't so they stuck an icepack on my head and kept me under observation.
When I got home an hour later I took a montelukast and an antihistamine tablet. I wasn't going to die from it - but a flush had spread across my face, my lips were tingling - as was the back of my hand where the C made a faint reappearance.
It could have been worse - it could have been a jellyfish. I've been on holiday and meant to report. I took montelukast daily when I was on holiday - and enjoyed the occasional wine and other dishes that were not strictly "allowed". And there was plenty of sea and sunshine. I came back and stopped the daily pills and a week later, even prior to the wasp sting, I felt as if I was going down hill fast. Was it the pills - or the sea and sun?